# SDR I5PA2023061375701

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,093 hours, 33,899 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480060
- Part serial: 1502441555
- Condition: Cracked
- Location: R1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NO: MGE301. EVENT - AIR RETURN DUE TO R1 WINDOW CRACKED. R/R R1 WINDOW PER AMM 56-11-01. ACFT RETURNED TO SERVICE.
